# SDR DL76P090826

- Difficulty date: April 30, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 34,111 hours, 14,306 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT AFTER STARTING 2ND ENGINE GOT CABIN ALT AUTO 1 AND 2 STATUS MSG.  T/S PER FIM 21-31-00 PERFORMED BITE ON NR 1 AND NR 2 CABIN PRESSURE CONTROLLERS BOTH PASSED.  PERFORMED VERIFIED AND NO FAULTS MESSAGES CLEARED.
